# SDR 08FDEA01043

- Difficulty date: March 18, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: S391318154
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP AFT INBD EDGE IS CRACKED. REMOVED, LOCATED, DRILLED & INSTALLED T/E TIP IAW SRM 51-35-02, VOL II.  REMOVED, INSTALLED & CHECKED PER AMM 27-50-01-4.
